zbMATH — the first resource for mathematics

An elementary proof of the completeness of PDL. (English) Zbl 0451.03006

03B45 Modal logic (including the logic of norms)
03B60 Other nonclassical logic
68N01 General topics in the theory of software
68Q65 Abstract data types; algebraic specification
Full Text: DOI
[1] Berman, F., A completeness technique for D-axiomatizable semantics, (), 160-166
[2] Fischer, M.J.; Ladner, R.E., Propositional dynamic logic of regular programs, J. comput. system sci., 18, 2, 194-211, (1979) · Zbl 0408.03014
[3] Gabbay, D., Axiomatizations of logics of programs, (1977), unpublished manuscript
[4] J. Halpern, unpublished manuscript (1980).
[5] G. Mirkowska, Model existence theorem in algorithmic logic with nondeterministic programs, University of Warsaw, unpublished manuscript. · Zbl 0439.68025
[6] Nishimura, H., Sequential method in propositional dynamic logic, Acta informatic., 12, 377-400, (1979) · Zbl 0401.03005
[7] Parikh, R., The completeness of propositional dynamic logic, (), 403-415
[8] Parikh, R., Propositional logics of programs, (), 186-192
[9] Pratt, V.R., A practical decision method for propositional dynamic logic, (), 326-337 · Zbl 1283.03066
[10] Pratt, V.R., Models of program logics, (), 115-122
[11] Segerberg, K., A completeness theorem in the modal logic of programs, Notices AMS, 24, 6, A-522, (1977)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.